MathSciNet Relay Station
MathSciNet bibliographic data
MR328688 47H10
Petryshyn, W. V. Fixed point theorems for various classes of $1$-set-contractive and $1$-ball-contractive mappings in Banach spaces. Trans. Amer. Math. Soc. 182 (1973), 323–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement